# SDR SWIA2020061851084

- Difficulty date: July 16, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 40,665 hours, 35,573 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB STEADY FITTING HARDWARE AND FITTING TO MOUNT CORRODED. REMOVED ONE AT A TIME, 4EA SIDE TO SIDE STEADY FITTING MOUNTING BOLTS. PN: NAS 6204-(10). 2-EA NAS 6204-(11) 2-EA REF: RIL. REPLACED ONE AT A TIME, 4EA SIDE TO SIDE STEADY FITTING MOUNTING BOLTS. REF: RIL.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
